Journal of the Mathematical Society of Japan

Exceptional values for meromorphic solutions of some difference equations

Niro YANAGIHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 3 (1982), 489-499.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801520

Digital Object Identifier
doi:10.2969/jmsj/03430489

Mathematical Reviews number (MathSciNet)
MR0659617

Zentralblatt MATH identifier
0478.30020

Subjects
Primary: 39A10: Difference equations, additive
Secondary: 30D05: Functional equations in the complex domain, iteration and composition of analytic functions [See also 34Mxx, 37Fxx, 39-XX]

Citation

YANAGIHARA, Niro. Exceptional values for meromorphic solutions of some difference equations. J. Math. Soc. Japan 34 (1982), no. 3, 489--499. doi:10.2969/jmsj/03430489. https://projecteuclid.org/euclid.jmsj/1239801520


Export citation